# SDR AALA951484

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 2840 · Fuel Indicating System
- Part: Dripstick
- Part number: 728800291
- Condition: Defective
- Location: Rt Ctr Fuel Tank
- Component: Kaiser
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MSY - FLT 0958 - WHILE EN ROUTE PTY, DURING CRUISE, A FAINT ODOR OF FUEL AT THE MID-SECTION OF THE CABIN WAS NOTED BY A FLIGHT ATTENDANT.  THE ODOR BECAME STRONGER AND AIRCRAFT WAS DIVERTED TO MSY AND LANDED WITHOUT INCIDENT.  A FUEL LEAK WAS CONFIRMED UNDER THE FORWARD PART OF THE FUSELAGE.  AIRCRAFT WAS FERRIED TO TUL FOR REPAIRS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  REPLACED DRIPSTICK ASSEMBLY.  ALSO, AS PRECAUTIONARY REPLACED BOTH AIR CONDITIONING SYSTEMS WATER SEPARATOR BAGS.  (M)
